# SDR DALA2023030801725

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 FRAME 3 DAMAGED FROM BIRDSTRIKE. CORRECTIVE ACTION: REPAIRED PER MULTIPLE NON-ROUINES AND A320 SRM 51-40-02. OK FOR SERVICE. (2659702)
